# SDR SWAA2023031399446

- Difficulty date: February 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE INTERNAL CAVITY ORSS 271 AT LT WING 2023-112628<[01] REPLACED SUPPORT ANGLE LOCATED TRAILING EDGE INTERNAL CAVITY ORSS 271 AT LT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2930 SHEET 7 REV - . SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED TRAILING EDGE INTERNAL CAVITY ORSS 271 AT LT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2930 SHEET 7 REV - . SEE INDIVIDUAL SIGN-OFF BELOW.
